Über formale komplexe Räume.

Jürgen Bingener

Manuscripta mathematica (1978)

  • Volume: 24, page 253-294
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Bingener, Jürgen. "Über formale komplexe Räume.." Manuscripta mathematica 24 (1978): 253-294. <http://eudml.org/doc/154547>.

author = {Bingener, Jürgen},
journal = {Manuscripta mathematica},
language = {ger},
pages = {253-294},
title = {Über formale komplexe Räume.},
url = {http://eudml.org/doc/154547},
volume = {24},
year = {1978},

AU - Bingener, Jürgen
TI - Über formale komplexe Räume.
JO - Manuscripta mathematica
PY - 1978
VL - 24
SP - 253
EP - 294
LA - ger
UR - http://eudml.org/doc/154547
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.